# SDR AALA201706219003

- Difficulty date: June 20, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 2,483 hours, 969 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Failed
- Location: Lt Oven
- Component: Lt Oven
- Component part number: 820133000001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT OVEN PERODICALLY MAKES VERY LOUD NOISE WHEN THE FAN RUNNING AND THE FAN SPARKS AND SMOKES IN THE AREA BEHIND THE FAN SHROUD ON THE INSIDE OF THE OVEN.  MAINTENANCE REPLACED THE OVEN IAW MM 25-35-19-401.
